Robust criterion for the existence of nonhyperbolic ergodic measures - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Communications in Mathematical Physics Année : 2016

Robust criterion for the existence of nonhyperbolic ergodic measures

(1) , (2) , (3)
1
2
3

Résumé

We give explicit $C^1$-open conditions that ensure that a diffeomorphism possesses a nonhyperbolic ergodic measure with positive entropy. Actually, our criterion provides the existence of a partially hyperbolic compact set with one-dimensional center and positive topological entropy on which the center Lyapunov exponent vanishes uniformly. The conditions of the criterion are met on a $C^1$-dense and open subset of the set of diffeomorphisms having a robust cycle. As a corollary, there exists a $C^1$-open and dense subset of the set of non-Anosov robustly transitive diffeomorphisms consisting of systems with nonhyperbolic ergodic measures with positive entropy. The criterion is based on a notion of a blender defined dynamically in terms of strict invariance of a family of discs.

Dates et versions

hal-01407967 , version 1 (02-12-2016)

Identifiants

Citer

Jairo Bochi, Christian Bonatti, Lorenzo J. Díaz. Robust criterion for the existence of nonhyperbolic ergodic measures. Communications in Mathematical Physics, 2016, 344 (3), pp. 751-795 ⟨10.1007/s00220-016-2644-5⟩. ⟨hal-01407967⟩
72 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More